# SDR 9901519998

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Bracket
- Condition: Broken
- Location: Outflow Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

APPROACHING TOP OF CLIMB, CABIN PRESSURE WARNING LIGHT ILLUMINATED WITH CABIN ALTITUDE AT 9500 FEET.  MANUAL CONTROL HAD NO EFFECT.  CREW DECLARED AN EMERGENCY AND FLIGHT WAS CONTINUED TO DESTINATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINENANCE REPLACED BROKEN BRACKET TO PULLEY CABLE ABOVE OUTFLOW VALVE ACTUATOR AND REINSTALLED CABLE.  ALSO, REPLACED CABIN PRESSURE AMPLIFIER.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
